My shrink has increased my dose of Lamictal from 200mgs to 250mgs as I have started to cycle rapidly again. It's helping, for sure, but the Lamictal has always made me a little hypomanic, even when I even out on it.
She has mentioned combining the Lamictal with Lithium; Lamictal for the depressive episodes and Lithium for the hypomania. I currently take Neurontin as a mood stabilizer, but it hasn't helped the cycling and it never really has. The Lamictal has been the best mood stabilizer for me.
So, do any folks around here take a Lamictal/Lithium combination? I am really looking into it as I think it will be a good combination for me. I am also looking into it because I am also on Klonopin and want to get off of it. It doesn't help with the cycling either; it just makes the down episodes much worse. I am thinking that the Lamictial/Lithium combination will really help me in this aspect.
I've never been on Lamictal but I have heard wonderful stuff about the drug. I only took Lithium for awhile and now I am on Risperdal. I guess it wouldn't hurt to try it...it may be the perfect combo for you....I hope.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.